Methods and Applications of Analysis

Volume 18 (2011)

Number 2

$C^1$ measure respecting maps preserve BV if they have bounded derivative

Pages: 159 – 164

DOI: http://dx.doi.org/10.4310/MAA.2011.v18.n2.a2

Authors

Ferruccio Colombini (Dipartimento di Matematica, Università di Pisa, Italy)

Tao Luo (Department of Mathematics, Georgetown University, Washington, DC.)

Jeffrey Rauch (Department of Mathematics, University of Michigan at Ann Arbor)

Keywords

C¹ measure respecting maps, BV regularity, uniformly Lipschitzean

2010 Mathematics Subject Classification

35Axx, 35F05, 35F10

Full Text (PDF format)